MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO¿ INTERMITTENT URINARY CATHETER; INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO¿ INTERMITTENT URINARY CATHETER; INTERMITTENT CATHETER
Catalog Number 51816
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Skin Inflammation/ Irritation (4545); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient was experiencing irritation, which they went to doctor office but then the issue was happening again where the skin was getting very warm.Recommended to contact healthcare professional to discuss issue and call back about intermittent catheters.
 
Event or Problem Description
It was reported that the patient was experiencing irritation, which they went to doctor office but then the issue was happening again where the skin was getting very warm.Recommended to contact healthcare professional to discuss issue and call back about catheters.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A dhr review is not required as the lot number is unknown.The instructions for use were found adequate and states the following: indications for use: the magic 3 go intermittent urinary catheter is intended for urological use only.It is intended for use by adult and pediatric patients of all ages for bladder management including urine drainage, collection, and measurement.The device is passed to the urinary bladder via the urethra.Contraindications: none known.Warnings: this is a single use device.Do not re-sterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient.Precautions: inspect the catheter before use.Do not use the product if the device or packaging is damaged.Self-catheterization should follow the plan of care and advice given by your healthcare practitioner and be carried out only in accordance with the instructions for use provided.Please consult your healthcare practitioner if any conditions occur which create concern and/or difficulty during catheterization.Adverse reactions: urinary tract infection.Bleeding from the urethra.Irritation of the urethra.Review the self-catheterization procedure with a healthcare professional.Always wash hands prior to use.Open the catheter package by peeling the tab upwards with the aid of the finger hole.If desired, hang the package with the adhesive surface on the inner side of the tab to a nearby dry vertical surface while preparing to catheterize.Positioned comfortably with thighs spread apart, clean the opening to the urethra ¿ and the surrounding area.Wipe from front to back to avoid fecal contamination.Wash your hands again.Remove the catheter with the aid of the insertion handle and advance the catheter tip into the urethra.Slowly and gently insert the catheter into the urethra until urine begins to flow approximately 1-1.5" or 2.5-3.8 cm).When urine stops flowing, begin to withdraw the catheter.It is recommended to slowly rotate the catheter during withdrawal, stopping each time urine begins to flow.Check the color, odor and clarity of the urine.Any changes may need to be reported to a health care professional.Disposal: place the catheter back into the package and dispose in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Do not flush down the toilet.Wash hands.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MAGIC3 GO¿ INTERMITTENT URINARY CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22229271
Report Number1018233-2025-04642
Device Sequence Number8401604
Product Code EZD
UDI-Device Identifier00801741098086
UDI-Public(01)00801741098086
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K150345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number51816
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale